Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Taking agomelatine 25mg to sleep and cure depression. Feels tired in morning. What is causing this feeling?

Is it possible that when you are taking an antidepressive, such as agomelatine 25mg at night to sleep and cure your depression ,you have the feeling that you at a certain time of the night you had a light sleep and you wake up in the morning with will to continuing to sleep with pain in the eyes and feeling tired, but can t continue sleeping? Even though it s possible that I slept well, even having those feelings?
Asked On : Fri, 22 Jun 2012
Answers:  1 Views:  132
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Hello and welcome to Healthcare Magic. Thanks for your query.

Agomelatine is an antidepressant which has positive effects on sleep. It is more likely that your erratic sleep is due to the depression, since depression itself can cause significant changes in sleep pattern. If these symptoms are problematic or distressing, please report this to your doctor, so that appropriate treatment modifications can be made.

Wish you all the best.

- Dr. Jonas Sundarakumar
Consultant Psychiatrist
Answered: Fri, 26 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor